# SDR GLBA201310080336

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 35,462 hours, 43,952 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT  ON SHORT FINAL THE RT PROP FEATHERED, BEFORE PROPS PUSHED FWD, PROPS AT 1550 TQ 1500, DID NOT SECURE ENG, PULLED PWR BACK TO IDLE, A/S 180 KTS, FLAPS 17, DECLARED EMERGENCY, SECURED ENG ON GROUND, 10 MINS FROM DEPT HAD TQ/PROP FLUX +-25RPM, TQ DID NOT EXCEED.
